# SDR DALA12003973131

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FR 21 - 24, SEAT TRACK Y-1292, CORRODED NUMEROUS AREAS.  REMOVED CORROSION IAW SRM 51-74-00 ORIG MAT. 0.079 INCH DAMAGE DIM L=2.0 INCH W=0.75 INCH D=0.020 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15 FIG 101.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-11.
